# SDR WX0A070683

- Difficulty date: November 21, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY SERVICE CUT OUT FWD LOWER EDGE OF FUSELAGE SKIN CORRODED.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER, LOCATED, DRILLED AND INSTALLED REPAIR PARTS IAW MD80 SRM 53-01 AND 53-04 FIG 12B AND AAR EA 14207.
